| Catalog Number |
A35HPV12040080 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Physician attempted to use a fortrex hp pta balloon catheter with a non-medtronic (terumo) sheath and a non-medtronic (terumo) guidewire during patient treatment.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.No issues were noted when removing the device from the hoop/tray.The ifu (instruction for use) followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.The vessel was not pre or post dilated.The device was not passed through a previously deployed stent.No resistance was encountered when advancing the device.A non-medtronic (merit) inflation device was used for balloon inflation.20/80 inflation fluid was used.It was reported that markers were missing from the balloon.The device was safely removed from the patient.A replacement medtronic device was used to complete procedure.No patient injury reported.
Additional Manufacturer Narrative
Product analysis a visual inspection of the returned device found that both the distal and proximal markerbands are present in the balloon medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.